Digestive problemDear Sir,
My Name is Aryan Kapoor and my age is 35 yrs.I am from Delhi..Some 3yrs back my doctor had given me strong antibiotic for some boil which had occur on my back.I was cure of that problem but after that my digestive systme become weak due to antibiotics.I am not able to digest any food. The food eaten by me becomes mucous thereby causing excessive weakness in my body and causing nutrients deficiency.Due to this several other problems are also occuring such as low b.p and recently i am diagonsed with mild mitral prolapse.I am taking ayurvedic medicine of the the same.Can u please help me in correcting my stomach related problem.
God Bless U Always,
kapoorkumar on 2013-05-24
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.